p-facility Huff location problem on networks

Blanquero Rafael and Carrizosa Emilio and Gazdag-Tóth Boglárka and Nogales-Gomez Amaya: p-facility Huff location problem on networks.
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 255 (1). pp. 34-42. ISSN 0377-2217 (2016)

[thumbnail of EJOR-D-15-00174R2.pdf]
Preview
Text
EJOR-D-15-00174R2.pdf - Submitted Version

Download (2MB) | Preview
Item Type: Journal Article
Journal or Publication Title: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH
Date: 2016
Volume: 255
Number: 1
Page Range: pp. 34-42
ISSN: 0377-2217
Faculty/Unit: Faculty of Science and Informatics
Institution: Más intézmény
Language: English
MTMT rekordazonosító: 3110896
DOI azonosító: https://doi.org/10.1016/j.ejor.2016.04.039
Date Deposited: 2020. Feb. 03. 12:01
Last Modified: 2020. Feb. 03. 12:01
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18136
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item